Alert archive / Utah / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jun 11, 2015, 1:03 AM MDT for San Juan County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2015, 1:03 AM MDT (07:03 UTC)
- Expired
- Jun 11, 2015, 4:00 AM MDT
- In force
- 3 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
County San Juan County, UT
The radar
The Cedar City radar (KICX), 221 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 7.1 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1249 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
228
WGUS55 KGJT 110703
FFWGJT
UTC037-111000-
/O.NEW.KGJT.FF.W.0003.150611T0703Z-150611T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
103 AM MDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN SAN JUAN COUNTY IN SOUTHEASTERN UTAH...
* UNTIL 400 AM MDT
* AT 101 AM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A LINE OF THUNDERSTORMS PRODUCED HEAVY RAIN FROM NATURAL BRIDGES
NATIONAL MONUMENT TO LAKE POWELL. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FRY CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3739 11069 3745 11053 3762 11053 3768 11038
3773 10977 3736 10976 3730 11007 3733 11020
3731 11014 3729 11012 3726 11026 3732 11020
3732 11043 3726 11058 3720 11054 3725 11060
3718 11063 3726 11060 3730 11069
$$
JOE2 follow-up statements
525
WGUS75 KGJT 110828
FFSGJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
228 AM MDT THU JUN 11 2015
UTC037-111000-
/O.CON.KGJT.FF.W.0003.000000T0000Z-150611T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN UT-
228 AM MDT THU JUN 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM MDT FOR
SOUTHWESTERN SAN JUAN COUNTY...
AT 227 AM MDT...HEAVY RAIN FROM EARLIER THUNDERSTORMS HAD ENDED.
HOWEVER...FLASH FLOODING IS STILL POSSIBLE AS RAIN FROM THESE
THUNDERSTORMS ENTER SLOT CANYONS AND ARROYOS. SOME LOCATIONS THAT
WILL EXPERIENCE FLOODING INCLUDE... FRY CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3739 11069 3745 11053 3762 11053 3768 11038
3773 10977 3736 10976 3730 11007 3733 11020
3731 11014 3729 11012 3726 11026 3732 11020
3732 11043 3726 11058 3720 11054 3725 11060
3718 11063 3726 11060 3730 11069
$$
TGR075
WGUS75 KGJT 110953
FFSGJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
353 AM MDT THU JUN 11 2015
UTC037-111003-
/O.EXP.KGJT.FF.W.0003.000000T0000Z-150611T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN UT-
353 AM MDT THU JUN 11 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SAN JUAN COUNTY WILL
EXPIRE AT 400 AM MDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3739 11069 3745 11053 3762 11053 3768 11038
3773 10977 3736 10976 3730 11007 3733 11020
3731 11014 3729 11012 3726 11026 3732 11020
3732 11043 3726 11058 3720 11054 3725 11060
3718 11063 3726 11060 3730 11069
$$
TGRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 11:41 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jun 10, 11:41 PM MDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1141 PM MDT WED JUN 10 2015
.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 322 PM MDT WED JUN 10 2015
WIDESPREAD RAIN SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL
CONTINUE INTO THE EVENING AS THE REMNANTS OF TROPICAL STORM BLANCA
REMAIN OVER THE AREA. AS A RESULT WE HAVE A VERY MOIST AIR MASS
OVER WESTERN CO AND EASTERN UT WITH PRECIPITABLE WATER VALUES
AROUND OR EVEN ABOVE 1 INCH. THIS MORNING'S KGJT 12Z SOUNDING
SHOWED 1.08 INCH WHICH IS NEAR RECORD OR POSSIBLY ABOVE RECORD. A
LOW PRESSURE TROUGH MOVING ONSHORE OVER SOUTHERN TO CENTRAL CA
TODAY WILL MOVE OVER THE GREAT BASIN TONIGHT...AND KEEP A MOIST
SOUTHWEST FLOW OVER THE REGION. MODELS SHOW PW VALUES WILL REMAIN
HIGH OVERNIGHT AND BEYOND WITH VALUES FROM 0.75 INCH TO 1.0 INCH.
AT TIMES RAIN MAY BECOME HEAVY...ESPECIALLY ASSOCIATED WITH ANY
THUNDERSTORMS THAT DEVELOP. BY LATE TONIGHT RAIN INTENSITY WILL
DIMINISH...BUT SHOWERS WILL REMAIN NUMEROUS ACROSS MUCH OF THE
AREA.
ANOTHER ACTIVE DAY IN STORE THURSDAY AS THE SOUTHERN CALIFORNIA
SYSTEM MOVES OVERHEAD AS AN OPEN WAVE TROUGH. REMNANTS OF TROPICAL
STORM BLANCA WILL LINGER WITH PRECIPITABLE WATER LEVELS (PW)
PERSISTING NEAR 1 INCH. DEEP MOISTURE COMBINED WITH JET LEVEL
DIVERGENCE/DIFLUENCE SUPPLIED BY A 70 KT JET MOVING THROUGH THE
BASE OF THE TROUGH COMBINED WITH LAPSE RATES MADE STEEPER BENEATH
THE COLD CORE OF THE SYSTEM POINTS TO FAIRLY WIDESPREAD RAIN AND
EMBEDDED THUNDERSTORMS. EXPECT STEERING WINDS WILL BE LIGHTER
BENEATH THE SYSTEM/S CENTER RESULTING IN SLOW CELL MOVEMENT WHILE
DEEP MOISTURE SIGNALS EFFICIENT RAIN PRODUCING THUNDERSTORMS.
SATURATED SOILS AND STREAMS SWOLLEN FROM SNOW MELT/ANTECEDENT
RAINFALL COMBINED WITH STRONG LIKELIHOOD OF SLOW MOVING HEAVY RAIN
PRODUCING STORMS SIGNIFICANTLY RAISES THE POTENTIAL FOR FLASH
FLOODING THROUGH THURSDAY EVENING ACROSS THE SOUTHERN TWO-THIRDS
OF THE FORECAST AREA. CONSEQUENTLY...WILL CONTINUE THE FLASH FLOOD
WATCH ALREADY IN PLACE. MOIST...CLOUDY CONDITIONS WITH COOLER 7H
TEMPERATURES OVERHEAD WILL LEAD TO AFTERNOON HIGHS FROM 10 TO 15
DEGREES BELOW SEASONAL NORMS.
AS DIURNAL COOLING EASES AND THE MAIN BODY OF THE PACIFIC STORM
SYSTEM SLIDES EAST LATE THURSDAY EVENING AND OVERNIGHT...EXPECT
SHOWERS WILL DECREASE SIGNIFICANTLY. HOWEVER...EXPECT A FEW
SHOWERS WILL LINGER ALONG THE CONTINENTAL DIVIDE THROUGH SUNRISE
FRIDAY. OVERNIGHT LOWS WILL BE RIGHT AROUND NORMAL.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 322 PM MDT WED JUN 10 2015
THE PACIFIC SYSTEM STALLS OVER NORTHEAST COLORADO FRIDAY WHICH
WILL ALLOW MOISTURE TO CONTINUE CIRCULATING OVER THE AREA. PW
VALUES DECREASE A BIT AND LITTLE DYNAMIC FORCING INDICATED.
CONSEQUENTLY...LOOKING AT MAINLY DIURNALLY DRIVEN ACTIVITY
FAVORING THE HIGHER TERRAIN FRIDAY AFTERNOON/EVENING. CANNOT RULE
OUT LOCALIZED FLOODING FROM STRONGER STORM CELLS BUT DON/T FEEL
WATCH IS WARRANTED AT THIS POINT. TROUGHINESS REMAINS SATURDAY
SO EXPECT UNSETTLED CONDITIONS TO CONTINUE. A DRIER SOUTHWEST FLOW
SETS UP EARLY NEXT WEEK WHICH WILL ALLOW TEMPERATURES TO RETURN
TO SEASONAL NORMS...THOUGH ISOLATED TO SCATTERED DIURNALLY DRIVEN
ACTIVITY WILL LIKELY CONTINUE OVER THE MOUNTAINS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1136 PM MDT WED JUN 10 2015
SOME CONVECTION CONTINUES THIS MORNING MAINLY ALONG THE I-70
CORRIDOR AND ALSO SERN UT. HEAVY RAIN IS EXPECTED UNDER THESE
SHOWERS AND STORMS ALONG WITH STRONG WINDS AND SOME LARGE HAIL.
THE I-70 CLUSTER WILL LIKELY STRATIFORM OUT WHILE THE SERN UT AREA
WILL LIKELY CONTINUE TRACKING EWRD OVERNIGHT. FOR
TOMORROW...PLENTY OF RAIN AND STORMS EXPECTED WITH ALL TAF SITES
UNDER THE GUN LIKELY DROPPING TO MVFR/IFR FOR MOST OF THE DAY.
HEAVY RAIN WILL BE THE BIGGEST CONCERN THOUGH SOME GUSTY WINDS
WILL ALSO PLAY INTO IT. ILS BREAKPOINTS WILL BE MET EARLY ON AND
IF NOT...CERTAINLY BY NOON. UNSETTLED WEATHER WILL CONTINUE
OVERNIGHT TONIGHT.
&&
.HYDROLOGY...
ISSUED AT 322 PM MDT WED JUN 10 2015
FLASH FLOOD WATCHES REMAIN IN EFFECT FOR SE UTAH AND SW COLORADO.
DRY WASHES AND SLOT CANYONS WILL BE SUSCEPTIBLE TO FLOODING FROM
THE MASSIVE INFLUX OF MOISTURE FROM THE REMNANTS OF TROPICAL STORM
BLANCA THROUGH THURSDAY EVENING. MANY RIVERS...CREEKS AND STREAMS
IN UTAH AND COLORADO ARE ALREADY RUNNING HIGH DUE TO SNOWMELT AND
RECENT RAINFALL. ADDITIONAL RAINFALL WILL INCREASE CHANCES FOR
FLASH FLOODING ACROSS THE AREA. SOME RIVER BANKS MAY ALSO BECOME
UNSTABLE. USE CAUTION IF WALKING OR RECREATING NEAR RIVERS OR
STREAMS AS WATER IS RUNNING FAST AND HIGH.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR COZ006-009-011-
017>023.
UT...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR UTZ022-025-
027>029.
&&
SHORT TERM...EH/NL
LONG TERM...NL
AVIATION...TGR
HYDROLOGY...TGJTHazardous weather outlook, Jun 10, 5:29 AM MDT, 19 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 529 AM MDT WED JUN 10 2015 COZ001>014-017>023-UTZ022>025-027>029-111200- LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS- UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE- NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN- SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS- EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT- LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES- 529 AM MDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS...SOME HEAVY...WILL MOVE ACROSS THE FORECAST AREA TODAY AND CONTINUE THROUGH THIS EVENING. HEAVY RAINFALL WILL INCREASE AS THE DAY PROGRESSES INCREASING FLASH FLOOD POTENTIAL SO A FLASH FLOOD WATCH HAS BEEN ISSUED. SHOWERS WILL CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LITTLE CHANGE THROUGH TUESDAY AS MOISTURE REMAINS IN THE AREA BRINGING AFTERNOON SHOWERS AND STORMS. FROM SUNDAY ONWARDS...HIGHER TERRAIN WILL BE FAVORED FOR CONVECTION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS OR ANY OBSERVED FLOODING TO THE GRAND JUNCTION FORECAST OFFICE.
In the hours before
Special weather statement, Jun 10, 8:17 PM MDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
817 PM MDT WED JUN 10 2015
COZ017-020-UTZ027-110300-
PARADOX VALLEY/LITTLE DOLORES RIVER CO-
UNCOMPAHGRE PLATEAU/DALLAS DIVIDE CO-ARCHES/GRAND FLAT UT-
817 PM MDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MESA AND
SOUTHEASTERN GRAND COUNTIES UNTIL 900 PM MDT...
AT 816 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF CASTLE VALLEY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GATEWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3895 10896 3868 10893 3869 10906 3873 10906
3874 10907 3874 10913 3871 10915 3869 10919
3870 10945 3888 10947
TIME...MOT...LOC 0216Z 265DEG 18KT 3880 10937
JDCLocal storm report, Jun 10, 10:48 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1048 PM MDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 3 W BAYFIELD 37.23N 107.65W
06/10/2015 M1.50 INCH LA PLATA CO PUBLIC
24 HOUR REPORT ENDING AT 6 PM MDT
&&
EVENT NUMBER GJT1500808
JDCLocal storm report, Jun 10, 10:53 PM MDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1053 PM MDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN DURANGO 37.29N 107.87W
06/10/2015 M0.70 INCH LA PLATA CO PUBLIC
7 HOUR TOTAL ENDING AT 11 AM THIS MORNING.
&&
EVENT NUMBER GJT1500809
JDCSpecial weather statement, Jun 10, 10:57 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1057 PM MDT WED JUN 10 2015
UTZ022-029-110545-
CANYONLANDS/NATURAL BRIDGES UT-SOUTHEAST UTAH UT-
1057 PM MDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN JUAN COUNTY
UNTIL 1145 PM MDT...
AT 1057 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF HALLS CROSSING...OR 41 MILES WEST OF MEXICAN
HAT...MOVING EAST AT 30 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM ALONG WITH FREQUENT
LIGHTNING AND TORRENTIAL RAINFALL.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN SAN
JUAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3739 11069 3739 11062 3745 11062 3745 11053
3750 11053 3757 10993 3724 10987 3724 11006
3727 11004 3733 11010 3733 11018 3724 11007
3724 11027 3731 11027 3732 11043 3723 11065
3730 11064 3730 11069
TIME...MOT...LOC 0457Z 260DEG 39KT 3735 11062
TGRSpecial weather statement, Jun 10, 11:07 PM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1107 PM MDT WED JUN 10 2015
UTZ029-110545-
CANYONLANDS/NATURAL BRIDGES UT-
1107 PM MDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SAN JUAN COUNTY
UNTIL 1145 PM MDT...
AT 1106 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF TICABOO...OR 46 MILES NORTHWEST OF MEXICAN HAT...MOVING
EAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FRY CANYON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3762 11046 3764 11046 3764 11044 3766 11044
3767 11038 3768 11038 3769 11037 3775 11037
3779 11002 3752 11001 3754 11053 3762 11053
TIME...MOT...LOC 0506Z 267DEG 21KT 3765 11047
JDCThe office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:17 PM MDT | Special Weather Statement | GJT | Grand | 43 min |
| Jun 10, 10:57 PM MDT | Special Weather Statement | GJT | San Juan | 48 min |
| Jun 10, 11:07 PM MDT | Special Weather Statement | GJT | San Juan | 38 min |
| Jun 10, 11:12 PM MDT | Severe Thunderstorm Warning | GJT | San Juan | 33 min |
| Jun 10, 11:12 PM MDT | Severe Thunderstorm Warning | GJT | San Juan | 33 min |
| Jun 10, 11:40 PM MDT | Severe Thunderstorm Warning | GJT | San Juan | 35 min |
| Jun 11, 12:57 AM MDT | Severe Thunderstorm Warning | GJT | San Juan | 33 min |
| Jun 11, 11:17 AM MDT | Areal Flood Advisory | GJT | Grand | 6 hr |
| Jun 11, 12:01 PM MDT | Flash Flood Warning | GJT | Grand | 3 hr |
| Jun 11, 12:19 PM MDT | Flash Flood Warning | GJT | Grand | 3 hr |
| Jun 11, 1:07 PM MDT | Areal Flood Advisory | GJT | San Juan | 3 hr |
| Jun 11, 2:17 PM MDT | Flash Flood Warning | GJT | San Juan | 6 hr |
Nearby
Flash Flood Warnings in Utah, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.